On the curves of constant relative width
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 57-65
@article{RSMUP_2002__107__57_0,
     author = {Miernowski, Andrzej and Mozgawa, Witold},
     title = {On the curves of constant relative width},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {57-65},
     zbl = {1165.52302},
     mrnumber = {1926200},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__57_0}
}
Miernowski, Andrzej; Mozgawa, Witold. On the curves of constant relative width. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 57-65. http://www.numdam.org/item/RSMUP_2002__107__57_0/

[Ch] G. D. Chakerian, Sets of constant width, Pacific J. Math., 19 (1966), pp. 13-21. | MR 205152 | Zbl 0142.20702

[Gr] H. Groemer, Geometric Applications of Fourier Series and Spherical Harmonics, Encyclopedia of Mathematics and its Applications, University Press, Cambridge, 1996. | MR 1412143 | Zbl 0877.52002

[Gu] H. W. Guggenheimer, Geometrical applications of integral calculus, contained in May, K. O., Lectures on Calculus, Holden-Day, San Francisco, 1967.

[Hu] A. Hurwitz, Sur quelques applications géométriques des séries Fourier, Ann. Sci. Ecole Norm. Sup., 19 (1902), pp. 357-408. | JFM 33.0599.02 | Numdam | MR 1509016

[KH] T. Kubota - D. Hemmi, Some problems of minima concerning the oval, Jour. Math. Soc. Japan, 5 (1953), pp. 372-389. | MR 62462 | Zbl 0052.39401

[MM] Y. Martinez-Maure, Geometric inequalities for plane hedgehoges, Demonstratio Math., XXXII (1999), pp. 177-183. | MR 1691729 | Zbl 0931.53008

[Oh] D. Ohmann, Extremal problems für konvexe Bereiche der euklidischen Ebene, Math. Z., 55 (1952), pp. 346-352. | MR 48831 | Zbl 0046.15904

[Ro] S. A. Robertson, Smooth curves of constnt width and transnormality, Bull. London Math. Soc., 16 (1984), pp. 264-274. | MR 738517 | Zbl 0536.53059

[Sh] M. Sholander, On certain minimum problem in the theory of convex curves, Trans. Amer. Math. Soc., 73 (1952), pp. 139-173. | MR 53536 | Zbl 0047.15901